# SDR CA131117001

- Difficulty date: November 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) LIMITED DETAILS AVAILABLE.  WHILE IN CLIMB, ENGINE 1 ROLLED BACK UNCOMMANDED. FIRST PERFORMED THE TROUBLESHOOTING WITH THE CUSTOMER. DCU DOWNLOAD WAS ANALYZED AND RECOMMENDATIONS WERE SENT.
